# SDR USAA070655

- Difficulty date: August 23, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Aircraft time: 59,994 hours, 59,994 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 407 RBL 1.5, RADIUS ALTIMETER CUTOUT HAS CRACK.  INSTALLED REPAIR DOUBLER, FILLER & ADIO ALT PER T/R 53-30-71, DEFECT SIZE:  .25.
